# SDR 9720679962

- Difficulty date: November 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47362
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND AFT LAVATORY EMERGENCY LIGHTS ON LEFT SIDE AND AFT CABIN EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY AND POWER SUPPLY, OPERATIONAL CHECK NORMAL.
